# SDR MALA040862

- Difficulty date: December 9, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 18,009 hours, 19,726 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Condition: Broken
- Location: Nr 3 Prop Blade
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FIRST FLT ICE CHECK RT PROP DEICE FAILS AFTER 1:20-1:30 IN BOTH NORM AND MAX.  MAINTENANCE REPAIRED BROKEN LEAD ON NR 3 BLADE, ALL CHECKS GOOD, ALL IAW SF340AMM AND DOWTY MM.
